# SDR ASAA2016060816993

- Difficulty date: June 8, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,732 hours, 11,389 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bulb
- Part number: MS280341
- Condition: Failed
- Location: Lt Ecs Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTPUT TEMP OF RT & LT PACKS ARE NOT THE SAME IN CRUISE FLIGHT.  RIGHT PACK IS STABLE 22C. LEFT PACK VARIES FROM 0-10C IN A SLOW CYCLE. TRIM AIR ON.  ACFT GROUNDED.  R & R LT PACK TEMP BULB T488 IAW WDM 21-61-51.  LEFT PACK TEMP INDICATION NORMAL.
